# SDR CALA2016102100794

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 55,416 hours, 19,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 146A611028
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN & INTERNAL CENTER BEAM FLANGE DAMAGED.  P/N 146A6110-28 S/N 001478 & 29-5231-9-0002.  INSTALLED REPAIR IAW ECRA 5230-02013.
